Translator Disclaimer
Autumn 2019 Approximate and trajectory controllability of fractional neutral differential equation
Rajesh Dhayal‎, Muslim Malik, Syed Abbas
Adv. Oper. Theory 4(4): 802-820 (Autumn 2019). DOI: 10.15352/aot.1812-1444

Abstract

‎‎We study a new class of fractional neutral differential control system with noninstantaneous impulses and state-dependent delay‎. ‎The resolvent family and Krasnoselskii's fixed point theorem are utilized to examine the approximate controllability outcomes for the proposed system‎. ‎Further‎, ‎we derive the trajectory controllability outcomes for the proposed fractional control system‎. ‎Finally‎, ‎the main results are validated with the aid of an example‎.

Citation

Download Citation

Rajesh Dhayal‎. Muslim Malik. Syed Abbas. "Approximate and trajectory controllability of fractional neutral differential equation." Adv. Oper. Theory 4 (4) 802 - 820, Autumn 2019. https://doi.org/10.15352/aot.1812-1444

Information

Received: 12 December 2018; Accepted: 8 April 2019; Published: Autumn 2019
First available in Project Euclid: 15 May 2019

MathSciNet: MR3949977
Digital Object Identifier: 10.15352/aot.1812-1444

Subjects:
Primary: 93B05
Secondary: 34A08, 34K45

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 4 • Autumn 2019
Back to Top